Skip to content

Statistical Methods in Psychology Journals

Wilkinson, L. (1999). Statistical Methods in Psychology Journals: Guidelines and Explanations. American Psychologist, 54(8), 594-604.

Type
Journal article
Intellectual base
Primary research
Year
1999
Volume
54
Issue
8
Pages
594-604
ISSN
0003-066X
DOI
10.1037/0003-066x.54.8.594
DOI registrant
American Psychological Association
Link
https://doi.org/10.1037/0003-066X.54.8.594
Cited from
statistics_experimental_design

Cited by

6 citations across 6 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 6 citations: 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:25fb4f942f63 · see in the full table